# SDR AALA202308030834

- Difficulty date: July 30, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737823
- Aircraft serial: 44479
- Aircraft time: 7,640 hours, 2,864 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT LEFT LAVATORY DOOR HARD TO OPERATE. ADJUSTED AFT LEFT LAVATORY DOOR PER AMM 52-50-00.
